Akdeniz Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
SCI,SSCI,AHCI İNDEKSLERİNE GİREN DERGİLERDE YAYINLANAN MAKALELER
Aliyev İ., Sekin Ç., "A generalization of parabolic Riesz and parabolic Bessel potentials", ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, no.3, pp.815-824, 2020 (Link)
Bayrakçi Doğan S., Shafiev M.F., Aliyev İ., "On the non-tangential convergence of Poisson and modified Poisson semigroups at the smoothness points of Lp-functions", PERIODICA MATHEMATICA HUNGARICA, no.2, pp.249-258, 2020 (Link)
Dil A., Boyadzhiev K.N., Aliyev İ., "On values of the Riemann zeta function at positive integers", LITHUANIAN MATHEMATICAL JOURNAL, no.1, pp.9-24, 2020 (Link)
Aliyev İ., Yucel S., "Some generalizations of Bessel and Flett potentials associated to the Laplace–Bessel differential operator", INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.29, pp.235-251, 2018 (Link)
Aliyev İ., Sağlik E., "Generalized Riesz Potential Spaces and their Characterization via Wavelet-Type Transform ", FILOMAT, vol.30, no.10, pp.2809-2823, 2016 (Link)
Aliyev İ., Sağlik E., "A new wavelet-like transform associated with the Riesz–Bochner integral and relevant reproducing formula", MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.6, pp.4711-4722, 2016 (Link)
Aliyev İ., Çobanoğlu S., "The Rate Of Convergence Of Truncated Hypersingular Integrals Generated By The Poisson And Metaharmonic Semigroups", Integral Transforms and Special Functions, vol.25, no.12, pp.943-954, 2014 (Link)
Aliyev İ., Eryiğit M., "On A Rate Of Convergence Of Truncated Hypersingular Integrals Associated To Riesz And Bessel Potentials", Journal of Mathematical Analysis and Applications, vol.406, no.1, pp.352-359, 2013
Aliyev İ., Bayrakçi S., "Square-Like Functions Generated By A Composite Wavelet Transform", Mediterranean Journal of Mathematics, vol.8, pp.553-561, 2011
Aliyev İ., Sezer S., "On The Gauss-Weierstrass Summability Of Multiple Trigonometric Series At Mu-Smoothness Points ", Acta Mathematica Sinica, English Series, vol.27, pp.741-746, 2011
Aliyev İ., Sezer S., "A New Characterization Of The Riesz Potential Spaces With The Aid Of A Composite Wavelet Transform ", Journal of Math. Analysis and Applications, vol.372, pp.549-558, 2010
Aliyev İ., "A Relation Between Bessel And Fourier Transforms And Its Application To The Weighted Inequalities", Integral Transforms and Special Functions, vol.21, pp.135-142, 2010
Aliyev İ., "Bi-Parametric Potentials, Relevant Function Spaces And Wavelet-Like Transforms", Integral Equations and Operator Theory, vol.65, pp.151-167, 2009
Gadjiev A.D., Aral A., Aliyev İ., "On Behavior Of The Riesz And Generalized Riesz Potentials As Order Tends To Zero", Mathematical Inequalities and Applications, vol.10, pp.875-888, 2007
Aliyev İ., Gadjiev A.D., Aral A., "On Approximation Properties Of Family Of Linear Operators At Critical Value Of Parameter", Journal of Approximation Theory, vol.138, pp.242-253, 2006
Aliyev İ., Sezer S., Eryiğit M., "An Integral Transform Associated To The Poisson Integral And Inversion Of Flett Potentials", Journal of Math. Analysis and Applications, vol.321, pp.691-704, 2006
Bayrakçi S., Gadjiev A.D., Aliyev İ., "On Approximation Properties Of The Parabolic Potentials", Bulletin of the Australian mathematical society, vol.74, pp.449-460, 2006
Aliyev İ., Sezer S., "On Spaces Of Parabolic Potentials Associated With The Singular Heat Operator", TURKISH JOURNAL OF MATHEMATICS, vol.29, pp.299-314, 2005
Aliyev İ., Eryiğit M., "Wavelet-Type Transform And Bessel Potentials Associated With The Generalized Translation ", Integral Equations and Operator Theory, vol.51, pp.303-317, 2005
Aliyev İ., Rubin B., "Wavelet-Like Transforms For Admissible Semi-Groups; Inversion Formulas For Potentials And Radon Transforms", Journal of Fourier Analysis and Applications, vol.11, pp.333-352, 2005
Aliyev İ., Eryiğit M., "Wavelet-Type Transform Generated By The Poisson Semigroup", Hacettepe Journal of Mathematics and Statistics, vol.33, pp.1-8, 2004
Aliyev İ., Rubin B., "Spherical Harmonics Associated To The Laplace-Bessel Operator And Generalized Spherical Convolutions", Analysis and Applications, World Scientific Publishing Company, vol.1, pp.81-109, 2003 (Link)
Aliyev İ., Rubin B., "Parabolic Wavelet Transforms And Lebesgue Spaces Of Parabolic Potentials ", ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.32, pp.391-408, 2002
Aliyev İ., Bayrakçi S., "On Inversion Of Bessel Potentials, Associated With The Laplace--Bessel Differential Operator ", Acta Math. Hungar., vol.95(1-2), pp.125-145, 2002
Aliyev İ., Eryiğit M., "Inversion Of Bessel Potentials With The Aid Of Wavelet Transforms", Mathematische Nachrichten , vol.242, pp.27-37, 2002
Aliyev İ., Rubin B., "Parabolic Potentials And Wavelet Transforms With The Generalized Translation", Studia Mathematica , vol.145 (1), pp.1-16, 2001
Aliyev İ., Gadjiev A.D., "Weighted Estimates Of Multidimensional Singular Integrals Generated By Generalized Shift Operator", Russian Acad. Sci. Sb. Math (Derginin şimdiki ismi: “Sbornik Mathematics”);, vol.77, pp.37-55, 1994
Aliyev İ., Gadjiev A.D., "Weighted Estimates Of Singular Integrals Generated By A Generalized Shift Operator. ", Soviet Math. Dokl., (derginin şimdiki ismi: DOKLADY MATHEMATICS), vol.43, pp.159-161, 1991
Aliyev İ., Maksudov F.G., "Smoothness Properties Of The Symbol Of Multidimensional Singular Integral Generated By A Generalized Shift Operator.", Soviet Math. Dokl. (derginin şimdiki ismi: DOKLADY MATHEMATICS), vol.30, no.3, pp.686-688, 1984
DİĞER DERGİLERDE YAYINLANAN MAKALELER
Aliyev İ., "7.den 70.e herkes için Cauchy-Schwarz eşitsizliği ve ilginç uygulamaları ", Matematik Dünyası, ss.45-50, 2017
Aliyev İ., Özdemir M., "21. Ulusal Antalya Matematik Olimpiyatları Soruları ve Çözümleri", Matematik Dünyası, no.104, ss.94-101, 2016
Aliyev İ., "Kesirli (Rasyonel) Sayıları Anlamak: Kolay Mı, Zor Mu?", Matematik Dünyası, no.3, ss.52-55, 2014 (Link)
Aliyev İ., Shafiev M., Sezer S., "On Order Of Non-Tangential Convergence Of The Meta-Harmonic Semigroup (Russian)", Akad. Nauk Azerbaidzhan. Dokl, vol.LXI, no.1, pp.10-15, 2005
Aliyev İ., "On The Bochner-Riesz Summability And Restoration Of µ-Smooth Functions By Means Of Their Fourier Transforms", Fractional Calculus and Applied Analysis, vol.2, no.3, pp.265-277, 1999
Aliyev İ., Bayrakçi S., "On Inversion Of B-Elliptic Potentials By The Method Of Balakrishnan-Rubin", Fractional Calculus and Applied Analysis, vol.1, no.4, pp.365-384, 1998
Aliyev İ., "Riesz Transforms Generated By A Generalized Translation Operator,(Russian)", Izv.Acad.Nauk Azerb. SSR. Fiz.-Tekhn. Mat. Nauk, vol.8, no.1, pp.7-13, 1987
Shikhaliev N., Aliyev İ., "Asymptotics Of The Best Approximation Of Analytic Functions Having Algebraic-Logarithmic Singular Points;(Russian).", Izv. Acad. Nauk Azerb.SSR, Fiz.-Tekhn. Mat.Nauk, vol.6, no.4, pp.3-8, 1985
Gadjiev A.D., Aliyev İ., "Approximation Of Entire Functions Of Several Variables By Exponential Sums (Russian).", Izv. Acad. Nauk Azerb. SSR, Fiz.-Tekh. Mat. Nauk, vol.5, no.2, pp.10-16, 1984
Aliyev İ., "Lp-Estimates For Differential Operators In The Class Of Entire Functions Of Several Variables (Russian).", Acad. Nauk Azerb. SSR Dok1., vol.38, no.11, pp.12-15, 1982
Aliyev İ., "Nikolsky-Type Inequalities In Terms Of Indicators Of Diagrams Of Entire Functions Of Several Variables.(Russian)", Acad. Nauk Azerb. SSR Dok1., , vol.38, no.5, pp.3-6, 1982
HAKEMLİ KONGRE / SEMPOZYUMLARIN BİLDİRİ KİTAPLARINDA YER ALAN YAYINLAR
Aliyev İ., Sekin Ç., "A GENERALIZATION OF PARABOLIC RIESZ AND PARABOLIC BESSEL POTENTIALS", IFSCOM2019 6th ifs and contemporary mathematics conference, MERSİN, TÜRKIYE, 7-10 Haziran 2019, pp.1-2
Aliyev İ., Sekin Ç., "On approximation properties of bi-parametric potential-type integral operators", 4-th International Conference on Computational Mathematics and Engineering Sciences-CMES 2019, ANTALYA, TÜRKIYE, 20-22 Nisan 2019, pp.169-169
Aliyev İ., Sekin Ç., "A generalization of parabolic potentials associated to Laplace-Bessel differential operator", International Conference on Mathematics and Mathematics Education (ICMME 2019), KONYA, TÜRKIYE, 11-13 Temmuz 2019, pp.89-91
Aliyev İ., "Gauss-Weierstrass ve Abel-Poisson yarıgruplarının bir genelleşmesinin Bessel ve Riesz potansiyellerine uygulanması", 14. Ankara Matematik Günleri (AMG 2019), ANKARA, TÜRKIYE, 28 Mayıs - 29 Haziran 2019, ss.1-1
Bayrakçi S., Shafiev M., Aliyev İ., "On non-tangential convergence of Poisson and modied Poisson semigroups at the nu-smoothness points of Lp -functions", Azerbaycan Milli Elimler Akademiyası Riyaziyyat ve Mekanika İnstitüsü, Riyaziyyat ve Mekanikanın müasir problemleri akademik Akif Hacıyev anısına konferans, Bakü, AZERBAYCAN, 6-8 Aralık 2017, pp.1-1
Aliyev İ., "Wavelet-type transforms generated by some semigroups and their applications ", 6th INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATİCAL SCIENCES AND APPLICATIONS (IECMSA-2017), Budapeşte, MACARISTAN, 15-18 Ağustos 2017, pp.66-66 (Link)
Aliyev İ., Sağlık E., "Genelleşmiş Riesz Potansiyelleri Uzayının yeni bir karakterizasyonu", 30.Ulusal Matematik Sempozyumu (UMS2017), ANKARA, TÜRKIYE, 6-9 Eylül 2017, ss.61-61 (Link)
Aliyev İ., "Bi-Parametric Potentials and Their Inverses with the aid of Wavelet-type Transforms ", 4-th International Eurasian Conference on Mathematical Sciences and Applications, Atina, YUNANISTAN, 31 Ağustos - 3 Eylül 2015, pp.69-70 (Link)
Aliyev İ., Çobanoğlu S. , "Metaharmonik yarıgrubun doğurduğu bir kesikli hipersingüler integral ailesinin Lp uzayında yakınsama hızının incelenmesi ", 28.Ulusal Matematik Sempozyumu, ANTALYA, TÜRKIYE, 7-9 Eylül 2015, ss.43-44 (Link)
Aliyev İ., Sağlık E., "Dalgacık tipli bir integral dönüşüm ve genelleşmiş Riesz potansiyelleri için yeni bir ters bulma formülü", 28. Ulusal Matematik sempozyumu, ANTALYA, TÜRKIYE, 7-9 Eylül 2015, ss.29-29 (Link)
KİTAP ve KİTAP BÖLÜMLERİ
Aliyev İ., Özdemir M., "Ulusal Antalya Matematik Olimpiyatları: 20 yılın birinci aşama soruları ve çözümleri", ALTIN Nokta YAYINEVİ, ANKARA, 2015 (Link)
Aliyev İ., Özdemir M., Şıhaliyeva D., "Akdeniz Üniversitesi Ulusal Antalya Matematik Olimpiyatları", Altın Nokta Yayınevi , İZMİR, 2010
Aliyev İ., Rubin B., Sezer S., Bayrakçi S., "Composite Wavelet Transforms: Applications And Perspectives", in: Contemporary Mathematics, Radon Transforms, Geometry, and Wavelets, DeTurck D., Andrews G., Klein A., Eds., Amer. Math. Soc., Providence, RI, Rhode Island, pp.1-25-, 2008
Aliyev İ., Özdemir M., Şıhaliyeva D. , "Ulusal Antalya Matematik Olimpiyatları", TÜBİTAK yayınları, ANKARA, 2006
Karakaş H.İ., Aliyev İ., "Sayılar Teorisinde İlginç Olimpiyat Problemleri Ve Çözümleri", TÜBİTAK yayınları, ANKARA, 2003
Karakaş H.İ. , Aliyev İ., "Analiz Ve Cebirde İlginç Olimpiyat Problemleri Ve Çözümleri", TÜBİTAK yayınları, ANKARA, 2003
DİĞER YAYINLAR
Aliyev İ., Dil A., "Harmonik Serinin Iraksaklığı, Matematik Dünyası", Diger, ss.31-38, 2012
Aliyev İ., Özdemir M., Tinaztepe G., "Akdeniz Üniversitesi Xvi. Ulusal Antalya Matematik Olimpiyatı, Birinci Aşama Sınav Yanıtları (2011), Matematik Dünyası", Diger, ss.96-103, 2012
Aliyev İ., Özdemir M., Tinaztepe G., "Akdeniz Üniversitesi, Xv. Ulusal Antalya Matematik Olimpiyatı Birinci Aşama Sınav Yanıtları (2010), Matematik Dünyası", Diger, ss.98-103, 2011
Aliyev İ., "Elipsin Çevre Uzunluğunun En Kısa Olduğu Ülke, Matematik Dünyası", Diger, ss.87-88, 2010
Aliyev İ., Sezer S., "Teleskopik Formül Ve Uygulamaları, Matematik Dünyası", Diger, ss.58-61, 2010
Aliyev İ., Özdemir M., Tinaztepe G., "Akdeniz Üniversitesi Xiv. Ulusal Antalya Matematik Olimpiyatı, Birinci Aşama Sınav Soruları (2009), Matematik Dünyası", Diger, ss.96-101, 2010
Aliyev İ., Özdemir M., Dil A., "Xiii. Ulusal Antalya Matematik Olimpiyatı, Ikinci Aşama Sınavı (Çözümler) -2008, Matematik Dünyası", Diger, ss.87-90, 2008
Aliyev İ., Özdemir M., "Xii. Ulusal Antalya Matematik Olimpiyatı-2007, Ikinci Aşama Sınav Soru Ve Yanıtları, Matematik Dünyası", Diger, ss.95-100, 2008
Aliyev İ., Özdemir M., Dil A., "Xiii. Ulusal Antalya Matematik Olimpiyatı, Birinci Aşama Sınav Soruları -2008, Matematik Dünyası", Diger, ss.91-92, 2008
Aliyev İ., Özdemir M., "Akdeniz Üniversitesi Xii. Ulusal Antalya Matematik Olimpiyatı Birinci Aşama Sınav Soru Ve Yanıtları (2007), Matematik Dünyası", Diger, ss.97-102, 2007
Aliyev İ., Özdemir M., "Akdeniz Üniversitesi Xi. Ulusal Antalya Matematik Olimpiyatı Ikinci Aşama Sınav Soru Ve Yanıtları (2006), Matematik Dünyası", Diger, ss.83-85, 2007
Aliyev İ., Sezer S., "Yeniden Düzenleme Eşitsizliği Ve Uygulamaları, Matematik Dünyası", Diger, ss.61-63, 2007
Aliyev İ., Özdemir M., Eryiğit M., "Akdeniz Üniversitesi Xi. Ulusal Antalya Matematik Olimpiyatı Birinci Aşama Sınav Soru Ve Yanıtları (2006), Matematik Dünyası", Diger, ss.97-101, 2006
Aliyev İ., Özdemir M., Güloğlu M., Tinaztepe R., "Akdeniz Üniversitesi X. Antalya Matematik Olimpiyatı Birinci Seçme Sınavı Soru Ve Yanıtları Matematik Dünyası", Diger, ss.91-94, 2005
Aliyev İ., Özdemir M., "Akdeniz Üniversitesi X. Antalya Matematik Olimpiyatı Soruları (A Grubu), Matematik Dünyası", Diger, ss.83-84, 2005
Aliyev İ., Özdemir M., Güloğlu M., Tinaztepe R., "Akdeniz Üniversitesi Ix. Antalya Matematik Olimpiyatları (Birinci Seçme Sınavı), Matematik Dünyası", Diger, ss.92-93, 2004
Aliyev İ., Güloğlu M., "Antalya Matematik Olimpiyatları (Birinci Seçme Sınavı Soru Ve Çözümleri), Matematik Dünyası", Diger, ss.84-87, 2003
Aliyev İ., Çoker D., "Vii.Antalya Matematik Olimpiyatı--2002, Birinci Asama Seçme Sınavı Çözümleri, Matematik Dünyası", Diger, ss.6-11, 2002
Aliyev İ., Çoker D., Güloğlu M., "Vii. Antalya Matematik Olimpiyatı--2002, Ikinci Seçme Sınavı (Sorular Ve Çözümler), Matematik Dünyası", Diger, ss.2-9, 2002
Aliyev İ., Çoker D., "Vi. Antalya Matematik Olimpiyatı-2001, Sorular Ve Kısa Çözümler, Matematik Dünyası", Diger, ss.2-7, 2001
Aliyev İ., Çoker D., "Vi. Antalya Matematik Olimpiyatı—2001, Ikinci Seçme Sınavı, Matematik Dünyası", Diger, ss.8-13, 2001
Karakaş H.İ. , Aliyev İ., Gökdal F., Çoker D., "V. Antalya Matematik Olimpiyatı Birinci Seçme Sınavı, Matematik Dünyası", Diger, ss.10-18, 2000
Aliyev İ., "En Küçük Matematik Severlere, Matematik Dünyası", Diger, ss.25-26, 2000
Aliyev İ., "Sağduyumuza Güvenelim Mi? Evet! Ancak Çok Abartmayalım, Matematik Dünyası", Diger, ss.21-25, 2000
Karakaş H.İ., Aliyev İ., Gökdal F., "V. Antalya Matematik Olimpiyatı Ikinci Seçme Sınavı, Matematik Dünyası", Diger, ss.2-7, 2000
Karakaş H.İ. , Aliyev İ., Gökdal F., "Iv. Antalya Matematik Olimpiyatı Ikinci Seçme Sınavı, Matematik Dünyası", Diger, ss.2-8, 1999
Aliyev İ., "Aritmetik Ve Geometrik Dizilerin 1001 Özelliği, Matematik Dünyası", Diger, ss.2-8, 1999
Karakaş H.İ., Aliyev İ., Çoker D., Gökdal F., "Iv. Antalya Matematik Olimpiyatı Birinci Seçme Sınavı, Matematik Dünyası", Diger, ss.2-9, 1999
Aliyev İ., "Konveks Fonksiyonlar, Jensen Eşitsizliği Ve Bazı Uygulamaları, Matematik Dünyası", Diger, ss.17-20, 1998
Aliyev İ., Karakaş H.İ. , "Iii.Antalya Matematik Olimpiyatı Birinci Seçme Sınavı, Matematik Dünyası", Diger, ss.2-5, 1998
Aliyev İ., Karakaş H.İ. , "Iii.Antalya Matematik Olimpiyatı Ikinci Seçme Sınavı, Matematik Dünyası", Diger, ss.25-28, 1998
Aliyev İ., "Properties And Inversion Of The B- Parabolic Potentials,"Special Problems Of Math. And Mech."", Diger, ss.56-75, 1992
Shafiev M., Aliyev İ., "On Order Of Convergence Of Truncated Hypersingular Integrals Of Balakrishnan-Rubin Type, Moscow, Dep. Viniti", Diger, ss.1-19, 1992
Aliyev İ., "Some Inequalities Of Various Metrics For Generalized Polynomials In Terms Of The Newton Polyhedron"Special Problems In Function Theory"", Diger, ss.20-38, 1989
Aliyev İ., Shafiev M., "A Multidimensional Analogue Of A Theorem Of Cartwright, "Special Problems In Function Theory"", Diger, ss.12-18, 1986
Aliyev İ., "Inequalities Of Bernstein Type In Terms Of Indicator Diagrams Of Entire Functions Of Several Variables, "Special Problems In Function Theory"", Diger, ss.3-11, 1986
Aliyev İ., "The Characteristic Properties Of Some Operators Associated With Fourier And Bessel Transforms.Moscow, Dep. Viniti", Diger, ss.1-47, 1986
Aliyev İ., "Fourier-Bessel Transforms Of Homogeneous Functions And Their Applications To The Theory Of Multidimensional Singular Integrals. Moscow. Dep. Viniti", Diger, ss.1-36, 1985
Aliyev İ., "Riyaziyyatdan Olimpiada Meseleleri, Bakü", Diger, ss.1-60, 1985
Aliyev İ., "Nikolsky-Type Inequalities For Generalized Polynomials,Moscow.Dep. Viniti", Diger, ss.1-21, 1981
Aliyev İ., "Inequalities For Differential Operators In Some Classes Of Entire Functions Of Several Variables, Moscow, Dep. Viniti", Diger, ss.1-29, 1980
Akademik Veri Yönetim Sistemi | All Rights Reserved | Abis Teknoloji © 2021
Akdeniz Üniversitesi BAP Koordinasyon Birimi